# SDR YENA20090915114

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 7,788 hours, 2,852 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: D2727025000600
- Part serial: JB4023
- Condition: Damaged
- Location: Rudder Rod
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 134 RSW-JFK - SMALL UNCOMMANDED RUDDER MOVEMENT FELT ON RUDDER PEDAL DURING TAKEOFF ROLL.  MX REPLACED CENTERING ROD SPRING PER AMM 27-21-48, ALSO PERFORMED RUDDER TRAVEL AND RETURN CHECK.  ACCOMPLISHED AFS AND CAT III TEST IAW 22-97-00 AND RUDDER ARTIFICIAL FEEL LOAD TEST IAW 27-23-00-710-001 PEDAL MOVEMENTS SMOOTH AND TRIM NORMAL.  A/C OK FOR SERVICE.
